# SDR ASMF202011013

- Difficulty date: September 30, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N342AM
- Make and model: Boeing 737-8Z9
- Aircraft serial: 34262
- Aircraft time: 48,321 hours, 21,171 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Acoustic Panel
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT CHECK AT MEX STATION, IT WAS DETECTED A SEVERAL DENTS AND A NICK ON LEFT ENGINE INNER BARREL ACOUSTIC PANEL INLET COWL.  MAINTENANCE PERSONNEL PERFORMED A REVISION, DETECTING A SEVERAL DENTS WITH 2.875" AND 1.500"OF SEPARATION; A DENT OF 0.500 LENGTH, 0.001" DEPTH, 0.468 WIDTH; A DENT OF 0.500 LENGTH, 0.001" DEPTH, 0.375 WIDTH; A DENT OF 0.0437 LENGTH, 0.001" DEPTH, 0.0.406 WIDTH; A DENT OF 0.0.718 LENGTH, 0.005" DEPTH, 0.0.468 WIDTH AND A NICK OF 0.109" LENGTH, 0.062" WIDTH AT AFT EDGE INNER BARREL ACOUSTIC PANEL AND FROM 1.156" OF FASTENER,  10", 6.781 AT 6 HRS, 8 HRS, BETWEEN 3 AND 4 HRS POSITION.  THE WO´S 7056228, 7056229 AND 7056272 WERE ISSUED TO REPAIR THE DAMAGES DETECTED.  AN ULTRASONIC THICKNESS MEASUREMENT INSPECTION, TAP TEST AND DETAIL VISUAL INSPECTIONS WERE PERFORMED ON DENT AREAS, IAW B737 NDTM PART 1, 51-05-01 AND NDTM PART 4, 51-00-00 PROCEDURE 2, WITHOUT DETECTING ANY CRACKS OR DISBONDS WITH ORIGINAL THICKNESS OF 0.032".  OF MINIMUM REMAINING THICKNESS 0.021" OUT OF LIMITS, IAW SRM 54-10-01, ALLOWABLE DAMAGE 1, PART 4C (2) FIGURE 103, DETAIL C.  DENTS WERE REPAIRED IAW COLLINS MESSAGE NUMBER CV20-11065 AND SRM 54-10-01, REPAIR 14 PART 4.  DENTS WERE ACCEPTABLE AS PERMANENT REPAIR, IAW COLLINS MESSAGE NUMBER CV20-11065.  NICK WAS REMOVED IAW SRM 51-10-02 THE INNER BARREL ACOUSTIC PANEL WAS REPAIRED, IAW SRM 54-10-01 REPAIR 7 PART 4.  ALUMINIZED EPOXY WAS APPLIED, IAW SRM 54-10-01-2R-7/14 ON LEFT ENGINE INNER BARREL ACOUSTIC PANEL INLET COWL, ALL CORRECT.
